View Single Post
Unread 09-11-2016, 07:37 PM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi Michelle01!, welcome. I'm sorry you had such a horrible experience. You were very likely on way too high of a dose at 12mg, never mind going up to 16 for the past 6 months. It sounds like your doctor just wasn't informed enough. Many people are able to reduce their dose fairly easily a couple months or so when they start at 12mg or higher, unless it was a transition from methadone, heroin with fentanyl, or extremely large amounts of other opioids.

Did you taper at all or go right to tramadol?

I'm glad you're on the right track now and are doing so much better.

Keep us posted on how your taper goes with the tramadol.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote